# SDR 95ZZZX7051

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 36111
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 214040657003
- Condition: Pitted
- Location: Drive
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE COUPLING PITTED.  REPLACED WITH NEW COUPLINGS.
